MathSciNet Relay Station
MathSciNet bibliographic data
MR2889410 93E03 (60J27 93B36)
Lin, Zhongwei; Lin, Yan; Zhang, Weihai A unified design for state and output feedback $H_\infty$ control of nonlinear stochastic Markovian jump systems with state and disturbance-dependent noise. Automatica J. IFAC 45 (2009), no. 12, 2955–2962.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement